# SDR ASAA0741575

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 49,676 hours, 28,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430518
- Condition: Dented
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBOARD FORE FLAP IS DENTED ON THE LWR INBOARD SIDE.  PREPARED THE DAMAGED SURFACE OF THE LWR SKIN FOR BONDING, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 51-70-10 PARA 7, 8, 12, 15, 18 AND 20.
